MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)

SMITHS MEDICAL ASD, INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)
Model Number 66-2509
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event and 510k are unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was connected to an anesthesia patient circuit and a leak was noticed on the port.It was also mentioned that there was a melted hole on the swivel adaptor.There was no harm or delay in therapy to the patient since the issue was caught immediately and the set changed.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., and h.6.Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The root cause for this event is unknown.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.D.4.Full udi number: (b)(4).

Brand Name
PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16432684
Report Number3012307300-2023-01592
Device Sequence Number14805401
Product Code BZA
UDI-Device Identifier10788942625099
UDI-Public10788942625099
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-2509
Device Catalogue Number66-2509
Device Lot Number4298272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown